MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORP NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE TEST SYSTEM
Model Number GLU TEST STRIP
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is currently a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
Customer indicated that when measuring the glucose for the patient, the meter could not provide a result after the sample was applied.The meter did recognize when the strip was inserted.Sample was applied to the strip and the meter did not progress to the analyzing countdown.Another strip was used and was able to obtain a result.It was not indicated whether the new strip was from a different lot or same lot.Customer was using test strip lot 0320153249.There was no adverse action indicated due to the meter.
 
Additional Manufacturer Narrative
The customer complaint could not be reproduced.Evaluation of retains from the same lot was performed.All results were accurate, the reported issue was not observed.A dhr review was performed.No issue were identified, the product met all specification prior to release.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key14147590
Report Number1219029-2022-00025
Device Sequence Number5795984
Product Code CGA
UDI-Device Identifier10385480422144
UDI-Public10385480422144
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberGLU TEST STRIP
Device Catalogue Number42214
Device Lot Number0320153249
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown